# SDR 08FDEA02637

- Difficulty date: July 2, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N467FE
- Make and model: Boeing 727225
- Aircraft serial: 21449
- Aircraft time: 50,447 hours, 35,587 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6554574
- Condition: Corroded
- Location: Bs 720a-720b
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER SIDE SURFACE ON STR 8L AT 720A 10 INCH TO FS HAS AREAS OF SURFACE CORROSION REMOVED CORROSION BY BLENDING, NDT FOUND BLENDED AREA TO BE WITHIN LIMITS WITH ORIGINAL BEING .045".  BLENDED AREA TO BE AT .041' ON LOWER SURFACE ON STR 8L AT FS 720A 10 INCHES REF SRM 53-10-1 FIG 1, WORK ACCOMPLISHED ON EA NR 7-5310114005, LEVEL 1 CORROSION THIS IS CLASSIFIED AS A MINOR REPAIR.
